MathSciNet Relay Station
MathSciNet bibliographic data
MR273045 31.22
Mazʹja, V. G.; Havin, V. P. A nonlinear analogue of the Newtonian potential, and metric properties of $(p,\,l)$-capacity. (Russian) Dokl. Akad. Nauk SSSR 194 1970 770–773.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement